Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Wasp sting between eyes, swollen right cheek, red nose, lips. On steroid injections. Treatment?

I was stung Monday morning right between the eyes by a wasp, immediately took two benadryl and two more that night. The next morning my eyes were extremely swollen and the swelling was going down my right cheek. Took more benadryl. Tuesday afternoon went to urgent care and got a steriod shot, took more benadryl Tuesday night. Looked a little better Wednesday morning, now this afternoon swelling is getting worse again and both cheeks, nose and upper lip are fire engine red. Should I go back to the clinic for another shot or further treatment?
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Hi. Wast sting can produce severe allergic manifestations, and can be fatal sometimes. You need to take antihistaminics (hydroxyzine/ cetrizine round the clock, may be every sixth hourly), ranitidine (150mg 6th hourly) and steroids either as injection decadron/ oral steroids for a short period to control this allergic reaction immediately. So I suggest that you go to your clinic as soon as possible.
Thank you.
Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor